Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Investigation of a modified mid-point quadrature formula


Author: D. Jagerman
Journal: Math. Comp. 20 (1966), 79-89
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1966-0191090-0
MathSciNet review: 0191090
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Krylov, Approximate Calculation of Integrals, Fizmatgiz, Moscow, 1959; English transl., Macmillan, New York, 1962, p. 149. MR 22 #2002; MR 26 #2008. MR 0144464 (26:2008)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0191090-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society